# SDR USAA2011022590876

- Difficulty date: February 5, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347823920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC & INTERGRANULAR CORROSION ON CABIN FLOOR LONGITUDINAL BEAM (SEAT TRACK) AFT OF FR73, Y2462.  REPLACED CABIN FLOOR LONGITUDINAL BEAM FROM AFT OF FR73, Y2462 IAW A330 SRM 53-41-14 & 51-42-11.
